# SDR F6LM9576

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6093B
- Make and model: Snias AS350B2
- Aircraft serial: 2670
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: 350A5801100801
- Condition: Cracked
- Location: Lower
- Part time: 905 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIREWALL CRACKED @ THE TOP OF THE "X" (LOTS OF CRACKS) REPLACED FIREWALL.
